PES Erase Questions
- 10-12-2010, 07:38 PM
PES Erase Questions
So I'm looking to try . From what I've read, I don't need a PCT after using this but I just want to make sure because I'm paranoid. Also, are there any negative side effects? I could not seem to find any..It just seems too good to be true lol. If someone could help me out I would appreciate it =)
Also, is this considered a pro-hormone?
- 10-12-2010, 07:41 PM
E-Pharm Rep... PM me with any questions or concerns
- 10-12-2010, 07:45 PM
Yeah man. Only side would be dry joints from taking estrogen too low. I'm a fan of tapering off AI's though when using. So that might be a good idea to let the body slowly normalize it's hormones again. I'll be taking this soon in a cut. Really looking forward to it.
10-12-2010, 11:33 PM
10-12-2010, 11:53 PM
10-13-2010, 07:20 AM
(dry joints and low libido) this is natural when your body has low Estrogen levels and Lethargy for low Cortisol so go with 2 caps a day and you will believe
ERASE is AWESOME!!!!!
SNS Online Representative
Maxximal @ seriousnutritionsolutions.com
Got Glycophase ...?
10-13-2010, 10:58 PM
awesome, thanks for all the comments!! i really wanna give this a try once i hit my plateau to break out...im really excited..thanks again guys
11-13-2010, 08:37 PM
11-13-2010, 09:30 PM
3 Erase a day instead of 2 worked much better for me. I didn't get dry joints so I'm not sure if its because of my weight(i'm 240lbs) or because my estrogen was high.
11-13-2010, 11:46 PM
11-14-2010, 02:51 PM
Since everyone has different levels of E and takes different doses, the effects on libido vary. Like the Buckeye said above me, it will bonce back within 2-3 days after ending your Erase, if it drops. Seems like most people feel an increase in libido
Similar Forum Threads
- By adamlau in forum PESReplies: 7Last Post: 07-17-2011, 01:15 PM
- By ruddy89 in forum SupplementsReplies: 4Last Post: 04-13-2011, 05:46 PM
- By nattydisaster in forum Company PromotionsReplies: 109Last Post: 10-28-2010, 10:11 AM
- By thewolf49 in forum SupplementsReplies: 24Last Post: 09-01-2010, 05:48 PM